Articles written in Pramana – Journal of Physics
Volume 21 Issue 2 August 1983 pp 111-122 Statistical Physics
We present closed expressions for the characteristic function of the first passage time distribution for biased and unbiased random walks on finite chains and continuous segments with reflecting boundary conditions. Earlier results on mean first passage times for one-dimensional random walks emerge as special cases. The divergences that result as the boundary is moved out to infinity are exhibited explicitly. For a symmetric random walk on a line, the distribution is an elliptic theta function that goes over into the known Lévy distribution with exponent 1/2 as the boundary tends to ∞.
Volume 21 Issue 3 September 1983 pp 187-200 Statistical Physics
We consider an arbitrary continuous time random walk (
Volume 96, 2022
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode